Skip to Content

Is restless arms and legs common when getting off.tramadol?

Responses (5)

kaismama 26 Jan 2015

Yes as it is with other pain medication.

balbanese 27 Jan 2015

Yes, especially if you've been on high doses for a long time and stop too fast.

Uncltodd 27 Jan 2015

When I missed a dose (50 mg 4/day) I used to get "restless legs." A few weeks ago I started taking a potassium supplement for foot cramps, which stopped... along with the restless legs! In my case, I have to think the two are related. I believe the long-term use of any prescription pain reliever affects anyone's personal nutritional needs. Hope I helped.

Delila 27 Jan 2015

Hi, yes it is, i suffered with this when i discontinued Tramadol. Night time was particularly bad

lezzy444 28 Jan 2015

I had restless legs/back problems when I weaned off of opiods and my doc gave me a script for Clonidine 0.1mg tablets. I took one or two at the time of the restlessness only. It saved me! It made me fall to sleep and never wake until morning. I have been reading in this website several people saying that opiod and tramadol withdrawals are similar. I don't know because I am still taking tramadol.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions